MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3122/jabfm.2011.04.100229

Медицинская библиотека · Journal of the American Board of Family Medicine : JABFM · 2011

Simvastatin-induced meralgia paresthetica.

Sasson Menahem, Pesach Shvartzman

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

3-hydroxy-3-methylglutaryl coenzyme A reductase inhibitors (statins) cause mainly muscular adverse effects. During the last 20 years there has been solid evidence of peripheral neuropathy caused by statins, with a risk of one in 10,000 patients treated for 1 year. Meralgia paresthetica is an entrapment neuropathy occasionally encountered by primary care physicians. To date there has been no report of entrapment neuropathy that could have been caused or aggravated by statins. This case report presents meralgia paresthetica aggravated by simvastatin use that disappeared after simvastatin cessation.

Для цитирования: Sasson Menahem, Pesach Shvartzman. Simvastatin-induced meralgia paresthetica.. Journal of the American Board of Family Medicine : JABFM. 2011. DOI: 10.3122/jabfm.2011.04.100229.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.